EconPapers    
Economics at your fingertips  
 

Existence of Solution for Impulsive Differential Equations with Nonlinear Derivative Dependence via Variational Methods

Lizhao Yan, Jian Liu and Zhiguo Luo

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

We use variational methods and iterative methods to investigate the solutions of impulsive differential equations with nonlinear derivative dependence. The conditions for the existence of solutions are established. The main results are also demonstrated with examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/908062.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/908062.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908062

DOI: 10.1155/2013/908062

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:908062